# SDR CA960924009

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Mtsbsi MU2B35
- Engine: Garrtt TPE3316252M
- Propeller: Hartzl HCB3TN5
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Unfeather Switch
- Part number: W103U6
- Condition: Stuck On
- Location: Lt Eng Prop
- Part time: 7,450 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

(CAN) DURING TAKEOFF ROLL, CREW NOTED THE LEFT ENGINE BETA LIGHT DID NOT EXTINGUISH WHEN THE RIGHT WENT OUT. WHEN THE ENGINES ENTERED PROPELLER GOVERNING MODE INDICATING A PROBLEM THE CREW ABORTED THE TAKEOFF. INVESTIGATION FOUND THE UNFEATHER BUTTON HAD STUCK IN THE ON POSITION. THE SWITCH WAS LUBRICATED AND ACTIVATED AND SUBSEQUENTLY TESTED OK.
